# SDR AALA20131217004

- Difficulty date: December 10, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N485AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49678
- Aircraft time: 72,524 hours, 37,985 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9937490502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND WING LE RIB JUST INBD OF NR 4 SLAT TRACK CRACKED.  REMOVED CRACK & INSTALLED FILLER & DOUBLER IAW EA MD80-57-032837.
